

Advikold Oral Suspension
Manufacturer
Advira Technomanagement Private Limited
Salt Composition
Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (50mg/5ml) + Phenylephrine (5mg/5ml)
Key Information
Short Description
Advikold Oral Suspension is a medicine used in the treatment of common cold symptoms, providing relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.
Dosage Form
Oral Suspension
Introduction
Advikold Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it. Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Advikold Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
It is unsafe to consume alcohol with Advikold Oral Suspension.
Breastfeeding Warning
Advikold Oral Suspension is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Pregnancy Warning
Advikold Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.
Interacting Medicines
Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
How it works
Advikold Oral Suspension is a combination of three medicines:
Quick Tips
It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive or breastfeeding.
Related Medicines

Noizee P Oral Suspension

Cozyset Plus Oral Suspension

Coldip DS Oral Suspension

Bye-Cold-DS Oral Suspension

Coldclay DS Oral Suspension

Frozdim Oral Suspension

Bucold Oral Suspension

Dicolead-P DS Oral Suspension

Pelcold-DS Oral Suspension

Snetus Oral Suspension
Frequently asked questions
What is Advikold Oral Suspension?
Advikold Oral Suspension is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen, and Phenylephrine. This combination helps to relieve symptoms of colds like runny nose, watery eyes, fever, and headache. Chlorpheniramine is an antiallergic; it relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.
Is Advikold Oral Suspension safe to use?
Yes, Advikold Oral Suspension is generally safe for most patients. However, some patients may experience common side effects like nausea, vomiting, allergic reaction, sleepiness, headache, and other uncommon or rare side effects. If you experience any persistent problem while taking this medicine, inform your doctor.
Can I stop taking Advikold Oral Suspension when my symptoms improve?
Advikold Oral Suspension is usually used for a short time period and can be discontinued once your symptoms improve. However, continue taking this medicine if your doctor advises you to do so.
Can Advikold Oral Suspension cause dizziness?
Yes, the use of Advikold Oral Suspension may cause dizziness (feeling faint, weak, unsteady, or lightheaded) in some patients. If you feel dizzy or lightheaded, it is best to rest for a while and resume once you feel better.
Can Advikold Oral Suspension cause liver damage?
Advikold Oral Suspension is generally safe when taken at the recommended dosage. However, overdosing on Advikold Oral Suspension can lead to liver damage. Avoid drinking alcohol while taking this medicine as it may increase your risk of liver damage.
What is the recommended storage condition for Advikold Oral Suspension?
Store this medicine in its original container or packaging, tightly closed. Follow the instructions on the packaging label or on the prescription for proper storage. Do not consume the unused medicine by anyone other than a medical professional.